Translator Disclaimer
2019 Ramification groups of coverings and valuations
Takeshi Saito
Tunisian J. Math. 1(3): 373-426 (2019). DOI: 10.2140/tunis.2019.1.373

Abstract

We give a purely scheme theoretic construction of the filtration by ramification groups of the Galois group of a covering. The valuation need not be discrete but the normalizations are required to be locally of complete intersection.

Citation

Download Citation

Takeshi Saito. "Ramification groups of coverings and valuations." Tunisian J. Math. 1 (3) 373 - 426, 2019. https://doi.org/10.2140/tunis.2019.1.373

Information

Received: 8 January 2018; Revised: 8 May 2018; Accepted: 23 May 2018; Published: 2019
First available in Project Euclid: 15 December 2018

zbMATH: 07027460
MathSciNet: MR3907745
Digital Object Identifier: 10.2140/tunis.2019.1.373

Subjects:
Primary: 14B25
Secondary: 11S15

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
54 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.1 • No. 3 • 2019
MSP
Back to Top